Share:


Analysis of global asymptotic stability and pseudo almost periodic solution of a class of chaotic neural networks

    Farouk Cherif Affiliation

Abstract

In this paper we give sufficient conditions ensuring the existence and uniqueness of pseudo almost periodic solution of a class of delayed chaotic neural networks. Further, we study the global asymptotic stability (GAS) of the considered model and give a set of criteria on (GAS) by constructing new Lyapunov functional.

Keyword : almost periodic functions, mathematical model, neural networks, contraction mapping principle, delay

How to Cite
Cherif, F. (2013). Analysis of global asymptotic stability and pseudo almost periodic solution of a class of chaotic neural networks. Mathematical Modelling and Analysis, 18(4), 489-504. https://doi.org/10.3846/13926292.2013.840686
Published in Issue
Sep 1, 2013
Abstract Views
265
PDF Downloads
147
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.